Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

Gained weight and gets indigestion after heavy meal. What medicine to take?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2408 Questions
I am gaining over weight and gets indigestion. whenever i eat heavy meal, i get indigestion I havent tried any medications yet i am not allergic to any medicine.
Posted Sun, 8 Dec 2013 in Digestion and Bowels
Answered by Dr. Shanthi.E 51 minutes later
Brief Answer: please take actions now Detailed Answer: Hello, I have read your query. You seem to be having multiple problems that are related to each other. All these problems can be attributed to one cause - poor dietary habits and exercise habits. Indigestion is mostly caused when you take heavy meal, high fatty and oily food. I would suggest you to please check on your diet again. Please do not consume heavy meal. Eat small, frequent meals. Take more of fruits and vegetables. Also, it seems like you are getting over weight due to food habits and lack of exercise, probably. Please watch what you eat, and exercise daily. Go walking without fail. Do some physical activity for 40 mins at least on a daily basis. There is no short cut to this. Only by healthy diet and regular exercise, you can get rid of your problems. You can try simple antacids like Rantac for indigestion problem. I prescribe my patients this medicine for short term basis. Hope this helps you. Regards,
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor